WELCOME TO THE COMMUNITY: This Patient-To-Patient Community is for discussions relating to Bleeding Disorders. There are many types of blood disorders, including: bleeding disorders, platelet disorders, hemophilia and anemia.
I've been on 5 mg Bystolic for 2 weeks but have had to start withdrawal. Doctor cut me back to half a dose for four nights and I am in to third night. Also a history of anxiety attacks. What withdrawal symptoms do most people get? Are these normal: my BP is up to 177/82 but heart beat is low at 63. Sweaty, naueous and nervousness. Combination withdrawal and anxiety attack symptoms? Afraid to take my Xanax for anxiety as it will lower heart rate even more. Advice anyone? No insurance so ER not really an option unless becomes critical. Doctor pager not answering.
Welcome to the MedHelp forum!
If you have high blood pressure, I am not sure why bisystolic is being withdrawn—maybe due to low pulse—but 63 is manageable—not dangerously low. Normally you can take it with Xanax, but it is contraindicated with fluoxetine (Prozac), paroxetine (Paxil).
There are no bisystolic withdrawal symptoms as such but because you are not taking Xanax, the symptoms of anxiety can go up. Also a high BP can make you feel unwell, heavy headed and anxious.
Do discuss this with your doctor and adjust doses. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.